# SDR ZZDA2011248

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE COMPRESSOR STALL (LEFT ENGINE WENT BOOM, PLANE YAWED, N2 WENT TO 56 PERCENT, LOTS OF VIBRATION).  SHUT DOWN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-00.
